应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "35Q30":
737 Yu-ming QIN, Xin-guang YANG, Xin LIU
  Pullback Attractors for a 3D Non-autonomous Navier-Stokes-Voight Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (4): 737-752 [Abstract] (19) [HTML 1 KB] [PDF 186 KB] (36)
534 Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Xiao-ping WANG
  On the Motion of Shear-Thinning Heat-Conducting Incompressible Fluid-Rigid System
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (3): 534-552 [Abstract] (30) [HTML 1 KB] [PDF 377 KB] (68)
398 Miao-chao CHEN, Sheng-qi LU, Qi-lin LIU
  Global Regularity for a 2D Model of Electro-Kinetic Fluid in a Bounded Domain
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (2): 398-403 [Abstract] (54) [HTML 1 KB] [PDF 0 KB] (3)
25 Sheng-quan LIU, Jun-ning ZHAO
  Global Strong Solutions of the Cauchy Problem for 1D Compressible Navier-Stokes Equations with Density-dependent Viscosity
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 25-34 [Abstract] (96) [HTML 1 KB] [PDF 231 KB] (44)
423 Ya-zhou CHEN, Qiao-lin HE, Xiao-ding SHI, Teng WANG, Bing ZHANG
  Unsteady Flow of Shear-Thinning non-Newtonian Incompressible Fluid Through a Twin-Screw Extruder
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 423-436 [Abstract] (161) [HTML 1 KB] [PDF 480 KB] (135)
1 Quan-sen JIU, Huan YU
  Global Well-posedness for 3D Generalized Navier-Stokes-Boussinesq Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (1): 1-16 [Abstract] (81) [HTML 1 KB] [PDF 197 KB] (307)
707 Tujin KIM
  Regularity of Solutions to the Navier-Stokes Equations with a Nonstandard Boundary Condition
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (3): 707-718 [Abstract] (235) [HTML 1 KB] [PDF 0 KB] (43)
191 Hakho Hong
  Stability of Viscous Contact Wave for Compressible Navier-Stokes Equations with a Large Initial Perturbation
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (1): 191-212 [Abstract] (275) [HTML 1 KB] [PDF 229 KB] (311)
1113 Jin-yang HUANG, Xiao-ding SHI, Xiao-ping WANG, Bing ZHANG
  Asymptotic Stability of Periodic Solution for Compressible Viscous van der Waals Fluids
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 1113-1120 [Abstract] (648) [HTML 1 KB] [PDF 1 KB] (362)
347 Wen GAO, Zhen-hua GUO, Dong-juan NIU
  Global Helically Symmetric Solutions to 3D MHD Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (2): 347-358 [Abstract] (525) [HTML 1 KB] [PDF 170 KB] (121)
99 Xiao-ding SHI, Teng WANG, Zhen ZHANG
  Asymptotic Stability for One-dimensional Motion of Non-Newtonian Compressible Fluids
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (1): 99-110 [Abstract] (690) [HTML 1 KB] [PDF 0 KB] ()
855 Jian-wei DONG, You-lin ZHANG, Yan-ping WANG
  On the Blowing up of Solutions to One-dimensional Quantum Navier-Stokes Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 855-860 [Abstract] (1000) [HTML 1 KB] [PDF 0 KB] (17)
401 Fei JIANG, Zhong TAN
  Blow-up of Viscous Compressible Reactive Self-gravitating Gas
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (2): 401-408 [Abstract] (1544) [HTML 1 KB] [PDF 0 KB] (20)
581 Lan LUO, Yong-ye ZHAO, Qing YANG
  Regularity Criteria for the Three-dimensional MHD Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (4): 581-594 [Abstract] (1819) [HTML 1 KB] [PDF 1 KB] (1109)
697 Ying-hui ZHANG, Zhong TAN
  Asymptotic Behaviour of Solutions to the Navier-stokes Equations of a Two-dimensional Compressible Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (4): 697-712 [Abstract] (1982) [HTML 1 KB] [PDF 0 KB] (25)
761 Rong AN, Yuan LI, Kai-tai LI
  Fundamental Solution of Rotating Generalized Stokes Problem in R3
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (4): 761-768 [Abstract] (1471) [HTML 1 KB] [PDF 1 KB] (654)
303 Yuan Li, Kai-tai Li
  Uzawa Iteration Method for Stokes Type Variational Inequality of the Second Kind
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (2): 303-316 [Abstract] (1815) [HTML 0 KB] [PDF 0 KB] (18)
637 Xiao-jing Cai, Quan-sen Jiu, Chun-yan Xue
  Weak and Strong Solutions for the Stokes Approximation of Non-homogeneous Incompressible Navier-Stokes Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (4): 637-650 [Abstract] (22) [HTML 0 KB] [PDF 254 KB] (108)
First page | Prev page | Next page | Last pagePage 1 of 1, 18 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9